# SDR DLM88071127

- Difficulty date: August 17, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N952DL
- Make and model: Doug MD-88
- Aircraft serial: 49883
- Aircraft time: 47,537 hours, 36,383 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Condition: Cracked
- Location: Sta.787 27/28lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FITTING BETWEEN FRAME AND INTERCOSTAL AT STA 787 BETWEEN LONGERON 27 LH AND 28LH.  REPLACED FITTING PER DRWG 5956034 ON N/R T0065338 IN HMV AT GDL.
